RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 1  


Partial Differential Equations
The Dirichlet problem for a degenerate not-strongly elliptic system of two second-order equations
A. M. Abdrakhmanov
3
Solvability of a boundary value problem arising in the theory of convection
K. I. Aliev
13
Differentiability with respect to the parameter of the solutions of nonlinear loaded boundary value problems for second-order partial differential equations. II
A. V. Borodin
20
Solvability in the large of nonlinear boundary value problems for the Korteweg–de Vries equation in a bounded domain
B. A. Bubnov
34
Liouville theorems for an equation of generalized analytic functions
V. S. Vinogradov
42
Solvability of a differential equation of elliptic type on the whole plane
P. T. Dybov
47
The generalized Tricomi problem for mixed hyperbolic-parabolic equations with a characteristic line of change of type
V. A. Eleev
59
On the normal solvability of the Dirichlet problem for an elliptic system
N. D. Zhil'tsova
74
On the oblique derivative problem with linear coefficients for harmonic functions
V. V. Kibirev
80
A boundary value problem for a class of third-order equations
A. I. Kozhanov
86
A boundary value problem with shift for a hyperbolic equation that is degenerate inside the domain
S. K. Kumykova
93
Hyperbolic regularization of the Burgers equation
N. A. Lar'kin
105
Periodic solutions of some nonlinear systems of ordinary differential equations
S. I. Pokhozhaev
109
An equation of composite type
S. G. Pyatkov
117
The conjugation problem for operator-differential equations
V. K. Romanko
124
Singular integral operators on the line
A. P. Soldatov
135
An analogue of the Stefan problem for a hyperbolic-parabolic equation with an unknown line of change of type
R. N. Khubiev
145
On the question of the well-posedness of boundary value problems for systems of second-order partial differential equations
A. Yanushauskas
150

Short Communications
A Darboux problem for the Euler–Darboux–Poisson equation
S. A. Aldashev
161
Multidimensional elliptic systems with small terms
G. V. Vasil'eva
164
Uniqueness of the solution of the Tricomi problem for an equation of elliptic-hyperbolic type with strong uncharacteristic degeneracy
A. T. Dzhunisov
167
Inversion of a singular integral equation of Carleman type by means of the Hankel transform
A. N. Zarubin, M. M. Zainulabidov
171
A problem for an elliptic equation, degenerate on part of the boundary
V. M. Ivakin
174
A boundary value problem for a third-order equation of mixed hyperbolic-pseudoparabolic type
V. Z. Kanchukoev
177
Some boundary value problems for a system of equations of composite type in three-dimensional space
M. Nurubloev
179
A boundary value problem for a third-order nonlinear equation
N. A. Chuesheva
183

Поправка к статье: О теоремах Лиувилля для уравнения обобщенных аналитических функций (Дифференциальные уравнения, № 1, 1980 г.)
V. S. Vinogradov
186
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019